American Journal of Mathematical Analysis
ISSN (Print): 2333-8490 ISSN (Online): 2333-8431 Website: http://www.sciepub.com/journal/ajma Editor-in-chief: Grigori Rozenblum
Open Access
Journal Browser
Go

Most Read Articles

Open AccessArticleMost Read
On Inequalities of Trigonometrically ρ- Convex Functions
American Journal of Mathematical Analysis. 2014, 2(1), 4-7. DOI: 10.12691/ajma-2-1-2
Pub. Date: February 17, 2014Views: 10704Downloads: 5998
Open AccessArticleMost Read
On the Eneström-Kakeya Theorem
American Journal of Mathematical Analysis. 2014, 2(1), 15-18. DOI: 10.12691/ajma-2-1-4
Pub. Date: March 11, 2014Views: 10168Downloads: 5400Citations: 2
Open AccessArticleMost Read
Modular Relations for the Sextodecic Analogues of the Rogers-Ramanujan Functions with its Applications to Partitions
American Journal of Mathematical Analysis. 2014, 2(3), 36-44. DOI: 10.12691/ajma-2-3-2
Pub. Date: July 04, 2014Views: 11350Downloads: 6600
Open AccessArticleMost Read
Similar Construction Method of the Boundary Value Problem of Composite Spherical Bessel Equations
American Journal of Mathematical Analysis. 2015, 3(2), 26-31. DOI: 10.12691/ajma-3-2-1
Pub. Date: March 10, 2015Views: 7218Downloads: 5073